# SDR CA121213007

- Difficulty date: November 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,998 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Part time: 1,998 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE AMOUNTS OF WATER FOUND IN LT FUEL CELL.  PILOT REPORTED TO MAINTENANCE FUEL CAP WAS LEFT OFF AFTER REFUELING WHEN HEAVY RAINS WERE REPORTED. FUEL CELL AND SYSTEM FLUSHED/CLEANED AND ACFT RETURNED TO SERVICE.
